# SDR DALA2021090805313

- Difficulty date: September 4, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 86,440 hours, 34,267 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 L1 WINDOW OUTER PANE SHATTERED @ FL390. NO DEFORMATION NO LEAKS. CORRECTIVE ACTION: REMOVED AND REPLACED WINDOW AND REMOVED AND REPLACED HEAT CONTROL UNIT REF B757 AMM 30-41 AND 56-11. (7767294)
